Does anyone have this? At first I had Diabetes Insipidus, then no period, now maybe low thyroid...have done 2 rounds of steroids with no shrinkage of inflammation, gained 25 pounds, but now I have headaches for weeks at a time....does anyone have headaches like this, and if so, any recommendations on how to treat? THANK YOU SO MUCH in advance.
It`s been a while since You posted this. I am a female, 34 years from Europe. I also have this LH, and I must say I feel quite lonely about this. I don`t know much about it and it`s pretty frustrating. How are you these days?
Hey there! Thanks for reaching out. It is quite a lonely diagnosis. And frustrating because no one knows much about it. Although I have suffered, things seem to be getting better now and it seems to be shrinking slowly, on it's own. I will always regret going on those steroids, though, my body and face have never been the same since. What is your treatment? How are you feeling?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.